# SDR SWAA2023031615030

- Difficulty date: March 10, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,078 hours, 39,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT INBOARD FLAP DELAMINATING<[01] REMOVED LH INBOARD AFT FLAP PER AMM 27-51-12;[02] INSTALLED LH INBOARD AFT FLAP PER AMM 27-51-12;[03] R&R LH INBOARD AFT FLAP PER AMM 27-51-12 OPS CHECK GOOD TORQUE WRENCH 20-150 SN 0415039670 NEXT CAL DUE JAN 24;[04] INSPECTED R&R OF LH INBOARD AFT FLAP PER AMM 27-51-12 OPS CHECK GOOD TORQUE WRENCH 20-150 SN 0415039670 NEXT CAL DUE JAN 24
